# SDR R61A2025041400188

- Difficulty date: March 25, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N724YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000502
- Aircraft time: 22,404 hours, 15,740 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 17060257001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER FUSE 3 INTERNAL, CORRODED FLOOR GUSSET PLATE ON FR 90 LBL 12. MX REPLACED GUSSET PN 170-60257001 IAW SRM 51-41-02.
